MAUDE Adverse Event Report: HAMILTON MEDICAL AG INTELLICUFF; INTELLICUFF PRESSURE CONTROLLER

HAMILTON MEDICAL AG INTELLICUFF; INTELLICUFF PRESSURE CONTROLLER
Model Number 951001
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medical ag received the following event description: the screen suddenly lit up and the alarm sounded continuously.This occurred while the device was being used on a patient.Hospital staff replaced the device with another one and continued treatment.The log shows that tf10 has occurred.No harm to the patient was reported.
 
Additional Manufacturer Narrative
Hamilton medical ag complaint number: (b)(4).Investigation ongoing.
 
Additional Manufacturer Narrative
Hamilton medical ag complaint number: (b)(4).Follow-up 1: device evaluation.Hamilton medical ag received the logfiles of the device for analysis.All important actions such as operator settings, actions and alarms, etc.Are documented in the logfiles.The log shows that tf10 has occurred.Tf10 indicates that the motor remains stationary and does not work as specified.As the motor did not work accordingly, the intellicuff was replaced.

Brand Name
INTELLICUFF
Common Device Name
INTELLICUFF PRESSURE CONTROLLER
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
alina liliana valean
via crusch 8
bonaduz 
MDR Report Key22121520
Report Number3001421318-2025-00633
Device Sequence Number17186542
Product Code BSK
UDI-Device Identifier07630002800839
UDI-Public(01)07630002800839(11)230926(240)951001
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150893
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number951001
Device Catalogue Number951001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by Manufacturer09/16/2025
Initial Report FDA Received Date06/02/2025
Supplement Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown